# SDR FDEA201012024544

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N54462
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RH FLOOR DECK PLATE SUPPORT AT STA 1506 RBL 10.5 FOUND CRACKED. CRACKED SUPPORT AT STA 1506, RBL 10.5.  R & R IAW SRM 51-40-02 REV 101. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
